Is this all there is?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

_Christina
Veteran Member


Date Joined Feb 2007
Total Posts : 553
   Posted 5/3/2007 8:29 PM (GMT -7)   
The more I learn about depression, I think I have been depressed for a LONG time.  I can't remember a time when my emotions weren't pale.  Does anyone see life in full color, or do we all play a little game of charades for each other? 
If this is all there is, I'm not sure if I like it....
 
Yes I'm taking meds.  I don't know if this is how they work.  I don't know what "Normal" is.  Yes, I go to counseling.  I go to work.  I come home to 3 kids and a husband with his own fast-cycle BiPolor diagnosis.  I've been doing it for 10 weeks.
 
Does it get better than this?  Is it supposed to?  I know I am supposed to hang on.  How long?  What am I looking for?  What is real life like?
 
I feel sleepy all the time, but feel like I am missing someting when I sleep.  What do you feel?  What did you feel " before"?
 
 

Christina
 
When you cannot stand, on whom do you lean?


Lindaloo
Veteran Member


Date Joined Sep 2006
Total Posts : 1713
   Posted 5/4/2007 10:58 AM (GMT -7)   
Christina,

Sounds like you are dysthymic and depressed all the time. I feel for you. When i am in my depression I feel like I cant do anything at all and sleep is all I do. Oh and eat.

Maybe your meds need adjusting. Maybe combination therapy for medication is for you. Maybe you need to try a new therapist with some other approaches. How long have you been with this therapist and doctor? Maybe you are in a rut there as well. I am just throwing out some ideas for you. Some things to think about.

You do have a lot on your plate thats for sure. I will pray for you hon.

Linda

TOgirl
New Member


Date Joined May 2007
Total Posts : 4
   Posted 5/4/2007 11:50 AM (GMT -7)   

Is "funny" how you question "how is it to live".

I know I used to know but, like you I'm not sure sometimes what is wrong and what is right with my emotions, reactions, habits....everything.

I wish us both luck. Look at the bright side: we are trying to do something about it and that means we have the spirit, just can't see it for right now...


jordaNZone
Veteran Member


Date Joined Sep 2006
Total Posts : 752
   Posted 5/4/2007 11:31 PM (GMT -7)   
Christina..
Sheesh we all have bad days - even when we are not 'depressed' lol..and that's ok coz it makes good days 10 x better - yay!
You have a busy lifestyle, you work, you are a mum, you have 3 kids and a husband who has bi polar..and you wonder why life is pale sheesh I think you might eligible for 'superwoman' status!
Even though you are feeling less than brilliant just now.. you are still carrying on with what ever needs to be done in your household...you are stronger than you think..you just need to praise yourself more and be proud of what you have achieved bringing up 3 kids (the hardest job of all!)
When was the last time you had time out for yourself?
Maybe it's time for you to look after 'you' for a change?
Treat yourself..indulge just a little..after all you deserve it! tongue
 
Maree
 
Forum Moderator - Depression
Forum Moderator - Anxiety-Panic Disorders
 
"Life is mostly froth and bubble,
Two things stand like stone,
Kindness in another's trouble,
Courage in your own."
 
 
Friends are quiet angels who lift us to our feet when our wings have trouble remembering how to fly. 
 


ekalski
New Member


Date Joined May 2007
Total Posts : 10
   Posted 5/5/2007 4:50 AM (GMT -7)   

Hi Christina,

Something that has helped me is setting goals. When I have something to look forward to and work on, well... it gives me a chance to have positive emotions. Life isn't pale. Do you ever set goals?

 
Ed

_Christina
Veteran Member


Date Joined Feb 2007
Total Posts : 553
   Posted 5/10/2007 1:39 PM (GMT -7)   
I'm Back-
Thanks to all who replied.
I was at the begining of another low when writing this.
I was changed from Lexapro 30mg daily to Cymbalta 30mg daily.  I am in the weaing process now.  I don't know what the withdral symptoms are- but I have a headeahe, my throut hurts and my sinuses are swollen.  I have joint aches and go back and forth from chills to sweats. This is after going to 20mg for only 2 days.  Am I sick, crazy or withdrawing?
 
The Phycologist thinks that I might be BiPolor.  He wants to start me with a mood stabelizer.  He went ahead and tried the Cymbalta when I balked at the idea of weight gain with the BiPolor med.  I am overweight and have worked very hard to get down to where I am.  I have a history of eating disorders and weight gain would possibly be worse for me than anything else.
 
There is another reason that I don't like the idea of BiPolor diagnosis.  That means that the "good" times that I have are "manic highs" and not "normal" good times.  A mood stableizer would "level out" those "highs" and leave me with only the middle ground in between.  A life of greys.... 
 
Am I willing to give up the "highs" to get rid of the "lows"?  I don't know.  Would you?
 
Chrisitna
 
 
Christina
 
When you cannot stand, on whom do you lean?


ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 5/10/2007 4:31 PM (GMT -7)   
Hi Chrisitna
Welcome back,I was wondering how you were doing.
Wow,ok... I think that if you do not trust your doctor then get a second opinion.

Myself,I would want to be "even" meaning I would give up the highs to get rid of those nasty lows.
That is only what I would do.
Do some research on the med that he wants you to take then go from there.
If you don't want it ask him for something else.

I too understand the eating disorders, I have been healing from anorexia and I am very careful not to get into that mode again. First the first time in my life I actually look healthy..although the whole size difference freaks my mind out big time. I struggle with that everyday. Keep having to tell myself I am healthy for once stop freaking out...
Anyway
Please stay strong and keep us posted!

Shy

Please keep us posted!

Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia

www.healingwell.com/donate

"I am woman,hear me roar one day and cry the next!!!"


_Christina
Veteran Member


Date Joined Feb 2007
Total Posts : 553
   Posted 5/11/2007 2:07 AM (GMT -7)   
 
It is 4 in the AM.  I have been up tonight quite a bit dispite the Lunesta that was working only a few nights ago.  My head is swimming, my joints ache, my chest hurts, I have abdominal cramps.  My arms and legs feel like lead.  I felt yesterday like I had taken the Lunesta in the AM- but I did not.
A couple of other things, my fingers shake a bit, making it more difficult to type, and my neck is swollen and sore, making it difficult to swallow.
I plan on skipping work and going in to the Doc today, but that doesn't even open till 8am.
I have a feeling this is a withdral symtoms from cutting down on the Lexapro from 30mg to 20mg for the past 3 days.  On Saturday I am supposed to cut it down to 10mg amd add Cymbalta.  If it gets worse....
 
It's nice being able to vent to those who understand.
Christina
 
When you cannot stand, on whom do you lean?


ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 5/11/2007 4:59 AM (GMT -7)   
Oh yeah you need to head right to that Doctor...I hope he is able to help you


Please keep us posted


Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia

www.healingwell.com/donate

"I am woman,hear me roar one day and cry the next!!!"


_Christina
Veteran Member


Date Joined Feb 2007
Total Posts : 553
   Posted 5/14/2007 10:55 AM (GMT -7)   
I went to the Doc. I had strep throat. I still have some withdrawl symptoms, but i don't feel close to death anymore. I am so glad I went. Just a couple of pennicillian and 24 hours and I felt much better.
Thanks
Christina
Christina
 
When you cannot stand, on whom do you lean?


SnowyLynne
Veteran Member


Date Joined Apr 2004
Total Posts : 1539
   Posted 5/14/2007 11:12 AM (GMT -7)   
Lexapro was one of a dozen Antidpressants I was on.I had a hard time getting off it.I now take Remeron.It's been a life saver.Just keep trying,have a positive attitude & you will be fine.I don't think about being depressed,I keep my mind on other things.
SnowyLynne


ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 5/15/2007 5:04 AM (GMT -7)   
Oh wow Christina
Ewww on strep throat,that can make you feel so bad.
I am glad that they caught it...I bet after a few days on the antibiotics you will feel like a different person!


Stay strong and keep us posted


Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia
Meds I have taken throughout the years:Wellbutrin,Tranxene,Paxil,Prozac,Valium,
Currently taking none.
www.healingwell.com/donate

"I am woman,hear me roar one day and cry the next!!!"

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 11:52 AM (GMT -7)
There are a total of 2,733,060 posts in 301,078 threads.
View Active Threads


Who's Online
This forum has 151233 registered members. Please welcome our newest member, Blazenky.
360 Guest(s), 13 Registered Member(s) are currently online.  Details
81GyGuy, countess18, Tick41, reminder, Huddie, Tudpock18, iho, omar brarou, JackH, hatter15, julymorning, iPoop, minnietoty


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer